# SDR UALA2011042201950

- Difficulty date: April 22, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,174 hours, 13,628 cycles
- Engine: Pwa PW4060
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 232T142350
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "A" PILLAR BETWEEN FWD WINDSHIELD & SLIDING WINDOW IS COMING APART BY HANDLE PRODUCING SHARPNESS.  THE "A" PILLAR PADDING AT HANDLE IS DAMAGED AND FOAM IS EXPOSED, INTERIM REPAIR WITH TAPE PADDING IS SERVICEABLE.  REPLACED CO-PILOT PANEL.
